Below is a list my publications.

Publications:

  • D. Ralaivaosaona, S. Wagner,  On the distribution of subtree orders of a tree, Ars Math. Contemp. 14  (2018) -[Link]
  • F. Luca, D. Ralaivaosaona, An explicit bound for the number of partitions into roots, Journal of Number Theory. 169 (2016), 250-264. -[Link]
  • D. Ralaivaosaona, S. Wanger, Additive functionals of d-ary increasing trees, Proceedings of the 27th International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms, Kraków, Poland, July 4-8, (2016). -[Link]
  • D. Ralaivaosaona, S. M. O. H. Taha, On the average path length of a cycle plus random edges. Electronic Notes in Discrete Mathematics. 50 (2015), 287-292. -[Link]
  • D. Krenn, D. Ralaivaosaona, S. Wagner, Multi-Base Representations of Integers: Asymptotic Enumeration and Central Limit Theorems. Appl. Anal. Discrete Math. 9 (2015), 285–312. -[Link, arXiv:1503.08594]
  • D. Ralaivaosaona, S. Wagner, Repeated fringe subtrees in random rooted trees, Proceedings of the Twelfth Workshop on Analytic Algorithmics and Combinatorics, ANALCO 2015, USA, SIAM (2015), 78-88.-[Link]
  • R. Balasubramanian, F. Luca, D. Ralaivaosaona, Arithmetic properties of the sum of the first n values of the Euler function.Bol. Soc. Mat. Mex. (3) 21 (2015), no. 1, 9–17. -[Link]
  • D. Krenn, D. Ralaivaosaona, S. Wagner, On the Number of Multi-Base Representations of an Integer, Proceedings of the 25th International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms, Paris (2014), 229–240. -[Link]
  • R. Balasubramanian, F. Luca, D. Ralaivaosaona, On the sum of the first n values of the Euler function, Acta Arith. 163 (2014), no. 3, 199–201. -[Link]
  • D. Ralaivaosaona, On the number of summands in a random prime partition, Monatsh. Math. 166 (2012), no. 3-4, 505–524. -[Link]
  • D. Ralaivaosaona, On the distribution of multiplicities in integer partitions, Ann. Comb. 16 (2012), no. 4, 871–889. -[Link]
  • D. Ralaivaosaona, A phase transition in the distribution of the length of integer partitions, Intern. Meeting on Probabilistic, Combinatorial, and Asymptotic Methods for the Analysis of Algorithms (AofA’12), 265–281, Discrete Math. Theor. Comput. Sci. Proc., AQ, Assoc. Discrete Math. Theor. Comput. Sci., Nancy, (2012).-[Link]

Submitted:

    • D. Ralaivaosaona, S. Taha, The average distance in perturbed graphs.
    • D. Ralaivaosaona, S. Wagner, A central limit theorem for additive functionals of increasing trees.